# SDR SWIA200820279

- Difficulty date: November 1, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 14,493 hours, 12,776 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE, NOSE GEAR DID NOT RETRACT, MAIN GEAR RETRACTED (FLT 5899).  REPLACED BENT NOSE CENTERING PROXIMITY SENSOR BRACKET.
